# SDR R61A2020121500862

- Difficulty date: December 3, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 17062760005
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, WHILE AIRCRAFT WAS IN FOR HEAVY CHECK FOUND LT STAB FRONT SPAR CRACK AT FLANGE ON FASTENER ATTACHMENT TO RIB 12.  CORRECTIVE ACTION: REPAIR PERFORMED BY AAR NRC 4500812-3000-0046, PER ETD 2020-170-034311.  AIRCRFT HAS BEEN RETURNED TO SERVICE.
